Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 3193 
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
  NAVIGATE here  
  ::   Search
  ::   Ahead of print
  ::   Current Issue
  ::   Submit Article 
  ::   Apply as Referee 
  ::   JPGM WriteCon 
  ::   Current Symposium 
  ::   Back
  ::   Most vistited article

:: Article Access Statistics 

Year : 2007 | Volume:  53 | Issue Number:  3 | Page:  214-214

LETTERS

Ultradian pattern bipolar affective disorder and chronic antidepressant use
Varghese S T, Kumar A, Sagar R

Number of times this article was viewed 8293
Number of times this article has been printed  from the site 110
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow